# SDR SWAA090953

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 39,231 hours, 31,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, LT WING I/B FORE FLAP DELAMINATED.  REPAIRED FORE FLAP PER SRM.
